# SDR 2023F00185

- Difficulty date: March 9, 2023
- Submitted: June 8, 2023
- Operation: General aviation
- Aircraft: N55LP
- Make and model: Cessna 402C
- Aircraft serial: 402C0401
- Aircraft time: 19,041 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 5801081
- Part serial: NA
- Condition: Blew Out
- Location: Zone 700
- Component: Line Assy. Gear, Cessna, NA
- Component part number: 5801081
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LINE ASSY, GEAR RETRACTION HOSE P/N 58 0108-1 HAD ITS FLAIR SPLIT UPON INITIAL GEAR RETRACTION DEPOSITING ALL HYDRAULIC FLUID OVERBOARD. NOSE GEAR RETRACTED BUT THE MAIN LANDING GEAR REMAINED IN THE DOWN POSITION. AFTER COMPANY WAS CALLED AND ADVISED OF THE SITUATION, THE EMERGENCY PROCEDURE WAS UTILIZED, AND THE GEAR WAS SUCCESSFULLY BLOWN DOWN AND THE FLIGHT RETURNED TO BASE. INVESTIGATION REVEALED THE RIGHT MAIN FLAIR OF THE LINE ASSY, HAD SPLIT. RIGHT ENGINE SERIAL NUMBER (NOT ENOUGH ROOM ABOVE 26693-R.        ------------AIR CARRIER (GRAYED OUT ABOVE) AWFA.---------
